MAUDE Adverse Event Report: SHIJIAZHUANG WANGFENG TECHNOLOGY DMI - XL ELECTRIC HEATING PAD

SHIJIAZHUANG WANGFENG TECHNOLOGY DMI - XL ELECTRIC HEATING PAD
Model Number 619-5133-1900
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Superficial (First Degree) Burn (2685); Partial thickness (Second Degree) Burn (2694)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
User has been contacted three times requesting additional infomation.Injuries incurred are not consistent with a heating pad burn, photos attached.
 
Event or Problem Description
Customer reported heating pad burnt my leg.

Brand Name
DMI - XL ELECTRIC HEATING PAD
Common Device Name
HEATING PAD
Manufacturer (Section D)
SHIJIAZHUANG WANGFENG TECHNOLOGY
no.6 xingye street
xinle economic development zon
xinle, hebei 05070 0
CH  050700
MDR Report Key24852197
Report Number1000143485-2026-28843
Device Sequence Number8946790
Product Code IRT
UDI-Device Identifier00041298051336
UDI-Public041298051336
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/10/2026
Report Date (Section F) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number619-5133-1900
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/25/2026
Device Age3 YR
Event Location Home
Date Report to Manufacturer04/10/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale
Patient Weight102 KG
Date Report Sent to FDA04/10/2026